MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 6, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 6, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-6009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 08/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation.(d10) concomitant device(s): (b)(6) 02-012-45-6050 - lgc tibial fit tray cem sz 6f / 5t.(b)(6) 200-02-41 - three peg patella 41mm.(b)(6) 201-78-15 - holding pin mini sharp point 4 pk.(b)(6) 521-78-23 - threaded pin size 2.3 collared.(b)(6) 521-78-23 - threaded pin size 2.3 collared.(b)(6) 521-78-23 - threaded pin size 2.3 collared.(b)(6) 521-78-32 - threaded pin size 3.0 collarless.(b)(6) 521-78-32 - threaded pin size 3.0 collarless.(b)(6) 521-78-36 - threaded pin size 5.1 collarless.(b)(6) a10012 - gps implant kit v2.
 
Event or Problem Description
It was reported that this male patient's left knee was revised due to suspected implant loosening in femur and poly wear/ lysis.Everything was removed.Patient was not revised to exactech devices.Patient was last known to be in stable condition following the event.Product not returning: discarded at the hospital.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of femoral loosening and prosthesis wear.The suspected loosening may have been due to an insufficient bond between the implant and the bone which led to aseptic (non-infected) loosening of the femoral component.The prosthesis wear may have been due to increased loading to the posterior lateral aspect of the insert.However, this cannot be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no radiographs or relevant clinical information was provided.Additionally, a contributing factor to the prosthesis wear may have been the insert being packaging in a non-conforming bag for more than 5 years.

Brand Name
LOGIC CR TIB INSERT STD, SZ 6, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20157408
Report Number1038671-2024-03336
Device Sequence Number4236544
Product Code JWH
UDI-Device Identifier10885862174642
UDI-Public10885862174642
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Catalogue Number02-012-47-6009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale